# SDR AALA20030482

- Difficulty date: April 20, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT PATH LIGHT AT SEAT 28B INOPERATIVE.  RECONNECTED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 28B. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
